# SDR UPS98826635

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FLOORBEAM STA 55 AT RBL 5 UPPER T CAP AFT FLANGE CRACKED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED T CAP REPAIR IAW REO 04620, DC8 SRM 53 3 3 AND 51 1 21 AND 51 1 8 AND 51 1 11.
